# SDR CALA2025092209073

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 32,956 hours, 12,071 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MULTIPLE PAX AND FAS STATE THAT HOT WATER,  SMELLS AND TASTES LIKE CHE MICALS,  CA SMELLED TO CONFIRM.  DRAINED PORTABLE WATER TWICE. RESERVICED AND RAN WATER THRU ALL COFFEEMAKERS AND RAN ALL LAVS SINK WATER. NO SMELL. AC OK FOR SERVICE
